EconPapers    
Economics at your fingertips  
 

Defining Rules in Cost Spanning Tree Problems Through the Canonical Form

Juan Vidal-Puga and Gustavo Bergantiños

No 2004.97, Working Papers from Fondazione Eni Enrico Mattei

Abstract: We define the canonical form of a cost spanning tree problem. The canonical form has the property that reducing the cost of any arc, the minimal cost of connecting agents to the source is also reduced. We argue that the canonical form is a relevant concept in this kind of problems and study a rule using it. This rule satisfies much more interesting properties than other rules in the literature. Furthermore we provide two characterizations. Finally, we present several approaches to this rule without using the canonical form.

Keywords: Cost spanning tree; Rules; Canonical form (search for similar items in EconPapers)
JEL-codes: C71 D70 D85 (search for similar items in EconPapers)
Date: 2004-06
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
https://feem-media.s3.eu-central-1.amazonaws.com/w ... oads/NDL2004-097.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fem:femwpa:2004.97

Access Statistics for this paper

More papers in Working Papers from Fondazione Eni Enrico Mattei Contact information at EDIRC.
Bibliographic data for series maintained by Alberto Prina Cerai ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:fem:femwpa:2004.97